# SDR ASAA2016122819184

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 34,906 hours, 10,565 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 1 ENG ANTI -ICE COWL ANTI -ICE ILLUMINATED AT TAKEOFF POWER. TAKEOFF WAS ABORTED (APPROXIMATELY 20 KTS) AND LIGHT EXTINGUISHED WHEN POWER WAS REDUCED TO IDLE. SUBSEQUENT TAKEOFF WAS UNEVENTFUL. ENGINE ANTI -ICE WAS ON FOR BOTH TAKEOFFS.  ACFT GROUNDED. PERFORMED GVI  NR 1 ENG ANTI -ICE VALVE, NO DEFECT NOTED. NO HISTORY 30 DAYS, SEAMC DAN CONTACTED.
